Flash Flood, Jefferson
- When
- November 29, 4:15 PM EST to 5:30 PM EST
- Where
- Jefferson County, 4 mi NE of Reynoldsville
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 41.130, -78.850
Flooding along SR 830 just 1 mile north of Falls Creek.
1 flash flood, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before the first event at Nov 29, 3:28 PM EST, 47 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PITTSBURGH PA 328 PM EST TUE NOV 29 2005 .SHORT TERM (TONIGHT AND WED)... COLD FRONT PROGRESSING EAST WILL PUSH AREA OF STEADY RAIN OVER THE MOUNTAINS OFF TO THE EAST. RIDGE OF HIGH PRESSURE PUSHING INTO THE DISTRICT TONIGHT WILL BRING A END TO THE RAINFALL IN ALL AREAS BY LATE TONIGHT. HIGH PRESSURE ACROSS THE DISTRICT FOR WEDNESDAY WILL BRING DRY WEATHER BUT MUCH COOLER TEMPERATURES. && .AVIATION... IFR CEILINGS AND VSBY CONTINUE WITH THE STEADY RAINFALL IN THE NORTH AND IN THE MOUNTAINS. CEILINGS AND VISIBILITY WILL IMPROVE FROM THE WEST AS A RIDGE OF HIGH PRESSURE BUILDS INTO THE DISTRICT FOR LATER TONIGHT. OVERCAST CEILINGS OF 40-50 OVERCAST IN THE WEST WILL BECOME BROKEN LATER TONIGHT. CEILING AND VSBY IN THE MOUNTAINS WILL BE SLOW TO IMPROVE AS HIGH PRESSURE WORKS SLOWLY IN TONIGHT. && .LONG TERM (THU THROUGH TUE)... NEXT PCPN LATE THU INTO FRI, AS FAST MOVING H5 SHORT WAVE PASSES THRU CWA WHILE H8 TEMPS STILL BELOW 0. STRONG NW FLOW BEHIND SYS PROVIDES LK EFFECT SNOW SHWRS FRI, AND A LESSER CHC SAT. NEXT BIG SFC LO IS SUN NIGHT INTO MON, AND THAT MAY PROVIDE OUR 1ST REAL SNOW STORM OF THE SEASON (NON-LK EFFECT). TUE BRINGS THE USUAL LK EFFECT SNOWS ON THE BACK SIDE OF EVERY SFC LOW. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...NONE. OH...NONE. PA...NONE. WV...NONE. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 428 AM EST TUE NOV 29 2005 MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016- 020>023-029>032-WVZ001>004-012-021>023-041-300930- GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON- JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER- VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER- ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-WESTMORELAND-GREENE- FAYETTE-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA- PRESTON-TUCKER- 428 AM EST TUE NOV 29 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN MARYLAND...EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
312 PM EST TUE NOV 29 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM FLASH FLOOD BRUSH VLY 40.53N 79.07W
11/29/2005 INDIANA PA TRAINED SPOTTER
LITTLE BRUSH CREEK FLOODING WHITETAIL LANE.
1230 PM FLASH FLOOD BROWNSVILLE 40.02N 79.89W
11/29/2005 FAYETTE PA EMERGENCY MNGR
ALBANY TUNNEL FLOODED NEAR BROWNSVILLE.
0250 PM FLASH FLOOD SYKESVILLE 41.05N 78.82W
11/29/2005 JEFFERSON PA EMERGENCY MNGR
ROUTE 119 FLOODED.
&&
TPPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
402 PM EST TUE NOV 29 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM FLASH FLOOD YOUNGWOOD 40.24N 79.58W
11/29/2005 WESTMORELAND PA EMERGENCY MNGR
RTE 136 FLOODED AND SEVERAL OTHER ROADS FLOODED.
0345 PM FLASH FLOOD KINGWOOD 39.47N 79.68W
11/29/2005 PRESTON WV EMERGENCY MNGR
NUMEROUS BASEMENTS FLOODED AFTER 1230 PM. AND AT LEAST 2
ROADS CLOSED BY FLOODING COUNTYWIDE.
&&
WEATHER.GOVThe State College radar (KCCX), 75 km away, was scanning. The volume nearest the first event began at 21:16 UTC.
1 flash flood. Local standard time, as filed.
Flooding along SR 830 just 1 mile north of Falls Creek.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Pennsylvania in 2005Every state in 2005This day in weather historyWarnings in Pennsylvania, November 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5480877.